# SDR SWAA2022051708446

- Difficulty date: May 15, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 59,805 hours, 35,431 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pump
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE COMPRESSOR STALLED @ FL280. NO EXCEEDANCES NOTED; ALL ENGINE PARAMETERS NORMAL. #1 ENGINE STABALIZED AT LOWER ALTITUDE. / [01] PERFORMED FIM 71-05-00 TASK 805 TO STEP E6 AND AMM 71-00-00-210-801-FOO UP TO D 4 C.;[02] WORK VERIFIED.;[03] PERFORMED FILM 71-05-00 TASK 805. DURING INSPECTION FOUND FUEL OIL HEAT EXCHANGER LEAKING. REMOVED AND REPLACED PER AMM 79-21-10 PER ENGINEERING REQUEST REMOVED AND REPLACED HMU AND FUEL PUMP PER MT 773-21-10 OPS CKS AND LEAK CHECKS NORMAL. ACCOMPLISHED BORESCOPE OF # 1 ENGINE PER AMM 71-00-00-210-801-F00 REFERENCE TTG8Q00CGDMB;[04] WORK VERIFIED.
